# SDR FDEA201703160937

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 63,862 hours, 21,646 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2557158700200
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FLOOR PANEL 162HF PUNCTURED EXTERIOR SURFACE. BULK CARGO COMPT FLOOR PANEL 162HF FABRICATED ON T17/1262701 IAW SRZ-25-005 CAT "A" MAJOR REPAIR.
